MathSciNet Relay Station
MathSciNet bibliographic data
MR410665 54D20 (54E30)
Wage, M. L.; Fleissner, W. G.; Reed, G. M. Normality versus countable paracompactness in perfect spaces. Bull. Amer. Math. Soc. 82 (1976), no. 4, 635–639.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement